# SDR VNAA2019071111101

- Difficulty date: July 11, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 37,322 hours, 28,238 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 10272H2601
- Condition: Cracked
- Location: Cockpit
- Part time: 17,178 hours, 13,660 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO PHL, AT FL060 CA'S WINSHIELD SHATTERED. UNKOWN CAUSE. EMERGENCY DECLARED AND TRUCKS ROLLED.  CABIN DID NOT BRACE. FLIGHT LANDED ON RWY 27R WITHOUT FURTHER INCIDENT AND WAS ABLE TO TAXI TO THE GATE UNDER OWN POWER. MX REPLACED CAPT WINDSHIELD. LEAK CHECK GOOD.
